Journal of Differential Geometry

Singularities of holomorphic foliations

Paul Baum and Raoul Bott

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 7, Number 3-4 (1972), 279-342.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431158

Digital Object Identifier
doi:10.4310/jdg/1214431158

Mathematical Reviews number (MathSciNet)
MR0377923

Zentralblatt MATH identifier
0268.57011

Subjects
Primary: 57D30
Secondary: 32A25: Integral representations; canonical kernels (Szego, Bergman, etc.)

Citation

Baum, Paul; Bott, Raoul. Singularities of holomorphic foliations. J. Differential Geom. 7 (1972), no. 3-4, 279--342. doi:10.4310/jdg/1214431158. https://projecteuclid.org/euclid.jdg/1214431158.


Export citation